# SDR A6WA202202178105

- Difficulty date: January 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R100427
- Part serial: NSN
- Condition: Corroded
- Location: Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LH WING UPPER SKIN LANDING FOR PANEL 540AT.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DAMAGE ON LH WING UPPER SKIN LANDING P/N 601R10042-7 FOR PANEL 540AT. PERFORMED HFEC  WITH NO INDICATIONS. PERFORMED ROTO PEEN TO REWORKED AREAS.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ257-01793 REV IR DATED 1/16/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20297, TT: 39,745:56 TC: 39,335.
